MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP

INSULET CORPORATION OMNIPOD 5 ANDROID APP; OMNIPOD 5 APP
Model Number PT-000559
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Loss of consciousness (2418); Cognitive Changes (2551)
Date of Event 01/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physical device was not received for investigation.Cloud data from the user for the day of 21jan2026 was downloaded and reviewed.Review of the patient history buffer (phb) data showed that the pod was receiving updated estimated glucose values regularly from the sensor and adjusting insulin delivery based on those values.No instances of extended periods of 134 mg/dl were observed in the phb data.The phb data showed that the automated algorithm was able to appropriately adjust the microbolus amounts based on the estimated glucose values and user inputs.It could not be conclusively determined if the paired sensor was correctly reading the user's glucose levels or if the sensor was correctly transmitting the information to the pod, though it could be determined that the system responded correctly to the sensor values received.It also could not be determined if the dexcom and omnipod 5 apps were displaying the sensor values correctly from the available data.The exact cause of the reported event could not be determined.Cloud - locked down/smartphone lockdown.Cloud - omnipod 5 software app version 3.1.6.Cloud - operating system n5004l-am-q-mv01602-06-01.06.Cloud - hardware n5004l.Cloud - cgm sensor type g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the omnipod app and dexcom continuous glucose monitor were displaying conflicting blood glucose results.The patient stated he began feeling tired, confused, and became unconscious.He woke up 2-3 hours later and looked at his omnipod app and it displayed a blood glucose of 134 mg/dl while his dexcom app showed a blood glucose of 355 mg/dl.He restarted his android phone and then the omnipod app still read the blood glucose as 134 mg/dl.He did a fingerstick blood glucose, which was around 300 mg/dl.He manually entered this fingerstick blood glucose reading into the omnipod app to receive insulin.The patient was feeling ok at the time of the report.

Brand Name
OMNIPOD 5 ANDROID APP
Common Device Name
OMNIPOD 5 APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24591387
Report Number3014585508-2026-13683
Device Sequence Number13121740
Product Code QFG
UDI-Device Identifier10385083000565
UDI-Public(01)10385083000565
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age49 YR
Patient SexMale